# SDR DALA2022010400052

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,840 hours, 16,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 ON SERVICE CHECK WALK THROUGH FOUND LENS MSSING ON EMERGENCY PATH LIGHTS FORWARD AND AFT OF L1 LAV AND FIRST AFT LIGHT OF R1. CORRECTIVE ACTION: INSTALLED NEW LENS ON ASSEMBLIES B767-300 AMM 33-51. (8270326)
